# SDR MWEA99754

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101573
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE IS CHAFING INTO OUTER DOOR SKIN.  MTC FABRICATED CHAFE DOUBLER.  MTC INSTALLED CHAFE DOUBLER.
